# SDR 99ZZZX1573

- Difficulty date: March 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N29TF
- Make and model: Piper PA-42
- Aircraft serial: 425501003
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Washer
- Part number: 594094
- Condition: Missing
- Location: Cargo Door
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN COULD NOT PRESSURIZE ABOVE 2.5 PSI.  FOUND CARGO DOOR SEAL, SEALING WASHER MISSING.  INSTALLED NEW SEALING WASHER.
